# SDR AT0100102

- Difficulty date: February 13, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT CARGO DOOR INNER SKIN TORN AT AFT HINGE.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 52-05, 51-30-01, 51-30-02, AND 51-30-05.
